# SDR P5CA2021040800086

- Difficulty date: April 9, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,095 hours, 22,154 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED R GEN DRIVE ON TAKEOFF ROLL. MESSAGE CLEARED ON CLIMBOUT OF 10000( SERVICED IDG WITH 1QT IAW 12-13-03-613-027. NO LEAKS NOTED. OK FOR SERVICE. )
